Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 12, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 10, 2017, 12:12 AM CDT for Marathon County, Wisconsin. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2017, 12:12 AM CDT (05:12 UTC)
- Expired
- Apr 10, 2017, 1:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Marathon County, WI
The radar
The La Crosse radar (KARX), 150 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 12:35 AM CDT | HAIL 0.75 | Stratford, WI | RELAYED BY WSAW-TV |
| Apr 10, 12:45 AM CDT | TSTM WND GST 50 | Edgar, WI | ALSO 1/4-1/2 INCH HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 12:01 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
821
WUUS53 KGRB 100512
SVRGRB
WIC073-100600-
/O.NEW.KGRB.SV.W.0012.170410T0512Z-170410T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service GREEN BAY WI
1212 AM CDT MON APR 10 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Western Marathon County in central Wisconsin...
* Until 100 AM CDT.
* At 1211 AM CDT, a severe thunderstorm was located over Greenwood,
or 12 miles north of Neillsville, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Abbotsford around 1235 AM CDT.
Other locations impacted by this severe thunderstorm include Edgar,
Cherokee, Little Chicago, Stratford, March Rapids, Hamburg,
Poniatowski, Athens, Gad and Rib Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4503 9031 4503 9020 4512 9020 4512 8968
4468 9016 4469 9032
TIME...MOT...LOC 0511Z 227DEG 48KT 4475 9059
HAIL...1.25IN
WIND...60MPH
$$
Eckberg1 follow-up statement
546
WWUS53 KGRB 100551
SVSGRB
Severe Weather Statement
National Weather Service GREEN BAY WI
1251 AM CDT MON APR 10 2017
WIC073-100600-
/O.CON.KGRB.SV.W.0012.000000T0000Z-170410T0600Z/
Marathon WI-
1251 AM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN MARATHON COUNTY...
At 1251 AM CDT, a severe thunderstorm was located 9 miles southwest
of Council Grounds State Park, or 13 miles northwest of Wausau,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
northwestern Marathon County, including the following locations:
Hamburg, Poniatowski, Edgar, Athens, Little Chicago and Rib Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4502 9013 4512 9011 4512 8968 4486 8996
TIME...MOT...LOC 0551Z 214DEG 53KT 4508 8985
HAIL...1.00IN
WIND...60MPH
$$
EckbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 9:13 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 9, 9:13 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 913 PM CDT Sun Apr 9 2017 Updated aviation portion for 06Z TAF issuance and new information added to update section .UPDATE... Issued at 858 PM CDT Sun Apr 9 2017 The first round of storms has now shifted into Upper Michigan, but additional develop was occurring back to the west over eastern Minnesota, northeast Iowa, and western Wisconsin. That should shift northeast into the area later tonight. The focus is again likely to be across the north. Since the combo outflow boundary/cool front has sagged south to around highway 29, the storms should be elevated by the time they arrive in the area. That will make hail the primary threat. There is also concern that a flooding threat could develop over the portions of north-central Wisconsin that got significant rain during the late afternoon. The RHI ASOS reported 1.56 inches of rain during the afternoon and early evening. The rains so far have basically fallen within an area bounded by Rhinelander, Argonne, and Iron Mountain on the north and Merrill, Antigo, and Wausaukee on the south. Although northern Wisconsin has been fairly dry recently, if additional rains fall in the same area area, some localized flooding could develop. The RAP and HRRR suggest another substantial round of rains will move through the north between 1100 pm and about 300 am, with yet another possible mid-morning Monday. Will be closely monitoring the mesoscale structure of the additional convection for training storms and an increased flooding potential. Updated product suite will be out withiin about 1/2 hour. && .SHORT TERM...Tonight and Monday Issued at 302 PM CDT Sun Apr 9 2017 Main forecast focus to be on thunderstorm chances late this afternoon into the overnight hours and the potential for any of these storms to become severe. The 19z MSAS analysis showed an area of low pressure on the Nebraska/Iowa border with a warm front extended northeastward through central IA into north-central WI. Dew points have climbed into the upper 40s to lower 50s across northeast WI and the radar mosaic now picking up a band of showers and thunderstorms along the warm front. Some of these storms have become strong and will need to be watched. The warm front is forecast to stall near its current location tonight as the low pressure rides northeast along the stalled boundary. The strongest frontogenetical forcing/baroclinic zone would then set-up along and north of the boundary and it is this location that should see the highest precipitation chances. Furthermore, northern WI will reside on the edge of a mid-level cap, thus a better chance of seeing thunderstorms continue through most of the night. Best severe potential should also be across the north where shear is the strongest (> 50 kts) and provide sufficient updrafts to possibly allow a few storms to approach severe limits. For central and east-central WI, it may take until the approach of the surface low to allow for showers or thunderstorms to move into this part of the state, mainly after midnight. While central/east-central WI to have more instability, the shear is not as strong compared to northern WI (40 kts). The key to any severe potential here is the capping inversion which may not break. Anticipate thunder chances to diminish later tonight, but showers to persist into Monday. Min temperatures to be in the upper 30s to lower 40s north, lower to middle 50s south. The surface low is forecast to ride the stalled boundary across central/east-central WI Monday morning and will continue to bring rain showers to northern WI and a good chance of showers/isolated thunderstorms to central/east-central WI. As the surface low exits Monday afternoon, this will allow the frontal boundary to start sagging south and exit the forecast area by late afternoon with additional rain showers possible due to the deformation axis rotating through the area. Colder air is expected to get pulled into northern WI later in the day and may allow for some snow to mix with the rain over Vilas county toward evening. A wide range in temperatures can be expected on Monday with north-central WI essentially seeing steady or slowly falling temperatures into the middle 30s to around 40 degrees, while southern sections of the forecast area reach the lower 60s. .LONG TERM...Monday Night Through Sunday Issued at 302 PM CDT Sun Apr 9 2017 Primary issue Monday night is the rain to snow or mix transition as compact low pressure system tracks across the state. Colder air in the wake of the system will produce some snow accumulation, especially on grassy areas. How far southeast to mention this snowfall and snow accumulation varies from model to model. The colder NAM and ECMWF bring a minor snow accumulation all the way to the fox cities, while the warmer GFS confines the snow further northwest. Several inches of accumulation still likely across North central Wisconsin, in the deformation area of the nearly stacked 850 to 700mb low system. The stacked system may also tend to have a slow departure Tuesday morning with additional small mixed pcpn chances. Eventually dry weather will return Tuesday into Wednesday with weak upper ridging. A weak short wave and cold front passage Wednesday night may produce a chance of showers, possibly mixed across the north. Upper ridging resumes for the rest of the week with a gradual warming trend. Next frontal system arrives for the start of next weekend. && .AVIATION...for 06Z TAF Issuance Issued at 858 PM CDT Sun Apr 9 2017 Still expect lower clouds and visibilities to expand southeast across the area in the wake of a cold front/outflow boundary sagging south across the area, although that has been slow to occur thus far. Perhaps it will start to happen faster once the next round of convection arrives in the area later tonight. Still expect LLWS for a time in advance of the front over east-central Wisconsin tonight. && .HYDROLOGY... Issued at 302 PM CDT Sun Apr 9 2017 Potential of an inch to two inches of rainfall roughly northwest of line from Marshfield to Crivitz. A warm front positioned across northern Wisconsin will be the primary focus of showers and storms tonight into Monday. Monday into Monday night, rain will become more widespread as a low pressure system tracks across central and northeast Wisconsin. The previous warm front is expected to shift south a bit as near stationary front and will be the primary focus of more rainfall. The greatest rainfall amounts are expected to be associated with this frontal boundary. Will issue an ESF due to the potential of 1 to 2 inches of rainfall and some river rises. But due to dry conditions across the north, the rainfall will also serve as welcome relief for high fire danger. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....AK LONG TERM......TDH AVIATION.......Skowronski HYDROLOGY......TDH
Hazardous weather outlook, Apr 9, 9:45 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 945 PM CDT Sun Apr 9 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 945 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are likely across central and northern Wisconsin tonight. There is also a chance of thunderstorms in east-central Wisconsin after midnight. Some of storms could be severe and produce hail 1 inch in diameter or larger. Heavy rainfall is also possible, especially across the north. .DAYS TWO THROUGH SEVEN...Monday through Sunday Showers and a few thunderstorms will continue Monday. Some of the storms could produce heavy rain and hail, though the risk of severe hail will be much lower than tonight. The rain showers should change to snow showers across far northern Wisconsin Monday night, with a small accumulation possible, mostly on the grass. .SPOTTER INFORMATION STATEMENT... Formal spotter activation will not be needed tonight, though spotters are requested to report and hail or flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-101100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 945 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight High waves and gusty south winds will continue to pose a threat to mariners with small craft on Lake Michigan. There is a chance of thunderstorms. A few storms could produce hail and gusty winds. Warm moist air moving over the cool waters of Lake Michigan may produce some marine fog at times. .DAYS TWO THROUGH SEVEN...Monday through Sunday Marine fog could last into part of Monday before dissipating. Scattered thunderstorms could also be a hazard to mariners on Monday. Skowronski
In the hours before
Local storm report, Apr 9, 9:09 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CDT SUN APR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HEAVY RAIN RHINELANDER 45.63N 89.41W
04/09/2017 M1.08 INCH ONEIDA WI ASOS
LAST 2 HOURS. MDT RAIN CONTINUES.
0606 PM HAIL W TRIPOLI 45.55N 90.00W
04/09/2017 M1.00 INCH LINCOLN WI PUBLIC
0625 PM HAIL CALDRON FALLS RESERVOIR 45.35N 88.25W
04/09/2017 M0.88 INCH MARINETTE WI CO-OP OBSERVER
0630 PM HAIL 8 N TOMAHAWK 45.58N 89.73W
04/09/2017 M1.00 INCH ONEIDA WI TRAINED SPOTTER
0635 PM HAIL HARSHAW 45.66N 89.65W
04/09/2017 M0.75 INCH ONEIDA WI PUBLIC
0645 PM HAIL W RHINELANDER 45.63N 89.41W
04/09/2017 M0.75 INCH ONEIDA WI PUBLIC
0648 PM HAIL 3 NW RHINELANDER 45.66N 89.45W
04/09/2017 E1.00 INCH ONEIDA WI PUBLIC
IN NEWBOLD
0652 PM HAIL 4 N RHINELANDER 45.69N 89.41W
04/09/2017 M0.75 INCH ONEIDA WI TRAINED SPOTTER
0655 PM HAIL SUGAR CAMP 45.78N 89.30W
04/09/2017 M1.00 INCH ONEIDA WI PUBLIC
VIA WSAW TV-7.
0821 PM HAIL HOMESTEAD 45.78N 88.20W
04/09/2017 M0.25 INCH FLORENCE WI LAW ENFORCEMENT
&&
SACSpecial weather statement, Apr 9, 9:17 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
917 PM CDT SUN APR 9 2017
WIZ005-010>012-100315-
Vilas WI-Florence WI-Oneida WI-Forest WI-
917 PM CDT SUN APR 9 2017
...THUNDERSTORMS WITH HAIL MOVING THROUGH NORTHEAST
WISCONSIN...
At 916 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Iron River to 11 miles
southeast of Eagle River. Movement was east at 40 mph.
Half inch hail will be possible with these storms.
Locations impacted include...
Florence, Phelps, Tipler, Popple River, Three Lakes, Commonwealth,
Alvin, Long Lake, Franklin Lake Campground and Anvil Lake Campground.
LAT...LON 4602 8882 4603 8878 4602 8878 4601 8868
4599 8867 4599 8862 4602 8860 4601 8859
4602 8853 4599 8850 4600 8846 4598 8842
4599 8838 4596 8833 4596 8825 4595 8824
4595 8820 4579 8830 4573 8926 4612 8905
TIME...MOT...LOC 0216Z 260DEG 35KT 4611 8886 4583 8903
SkowronskiSpecial weather statement, Apr 9, 10:32 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
1032 PM CDT SUN APR 9 2017
WIZ005-010-100500-
Vilas WI-Oneida WI-
1032 PM CDT SUN APR 9 2017
...SPECIAL WEATHER STATEMENT...
At 1031 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Tripoli, or 26 miles southeast of Park Falls,
moving northeast at 45 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
This strong thunderstorm will be near...
Willow Reservoir around 1045 PM CDT.
Squirrel Lake around 1055 PM CDT.
Boulder Junction around 1125 PM CDT.
Other locations impacted by this storm include Sayner, Land O Lakes,
Lac Vieux Desert, Hazelhurst, Woodruff, St Germain, Arbor Vitae,
Trout Lake, Manitowish Waters and Star Lake.
Thunderstorms continue to increase in coverage and intensity
northwest Wisconsin late this evening, thus stay tuned to later
statements and possible warnings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4613 8906 4556 8992 4556 9004 4598 9005
4598 8993 4630 8993
TIME...MOT...LOC 0329Z 221DEG 39KT 4562 9012
EckbergSpecial weather statement, Apr 9, 10:56 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
1056 PM CDT SUN APR 9 2017
WIZ005-010-100515-
Vilas WI-Oneida WI-
1056 PM CDT SUN APR 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR VILAS AND NORTHWESTERN ONEIDA
COUNTIES UNTIL 1215 AM CDT...
At 1055 PM CDT, Doppler radar was tracking a strong thunderstorm
near Phillips, or 12 miles south of Park Falls. Scattered showers
and thunderstorms were also moving across northern Oneida into Vilas
County. A severe thunderstorm was also located about 17 miles west
of Meford.
The thunderstorms were moving to the northeast around 45 mph.
Some of the stronger storms could produce three quarter inch hail
and winds in excess of 40 mph. Residents should continue to monitor
later statements and possible warnings as thunderstorms move across
the region into early Monday morning.
This strong thunderstorm will be near...
Squirrel Lake around 1125 PM CDT.
Lac Du Flambeau around 1130 PM CDT.
Boulder Junction around 1200 AM CDT.
Other locations impacted by this storm include Sayner, Land O Lakes,
Lac Vieux Desert, Hazelhurst, Woodruff, St Germain, Arbor Vitae,
Trout Lake, Manitowish Waters and Star Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4613 8906 4556 8982 4556 9004 4598 9005
4598 8993 4630 8993
TIME...MOT...LOC 0349Z 239DEG 33KT 4576 9037
EckbergLocal storm report, Apr 9, 11:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1131 PM CDT SUN APR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND GST LAC DU FLAMBEAU 45.96N 89.88W
04/09/2017 E50 MPH VILAS WI LAW ENFORCEMENT
RELAYED FROM A DNR OFFICIAL
&&
BERSCHLocal storm report, Apr 9, 11:32 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 PM CDT SUN APR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM HAIL LAC DU FLAMBEAU 45.96N 89.88W
04/09/2017 E1.75 INCH VILAS WI LAW ENFORCEMENT
1130 PM HAIL 2 S LAC DU FLAMBEAU 45.93N 89.88W
04/09/2017 M1.00 INCH VILAS WI TRAINED SPOTTER
WINDS ESTIMATED 40-45MPH
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:13 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 62 min |
| Apr 9, 8:14 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 17 min |
| Apr 9, 9:17 PM CDT | Special Weather Statement | GRB | Florence | 58 min |
| Apr 9, 10:32 PM CDT | Special Weather Statement | GRB | Vilas | 88 min |
| Apr 9, 10:56 PM CDT | Special Weather Statement | GRB | Vilas | 79 min |
| Apr 9, 11:25 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 50 min |
| Apr 9, 11:35 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 55 min |
| Apr 10, 12:06 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Vilas | 39 min |
| Apr 10, 12:23 AM CDT | Severe Thunderstorm Warning | GRB | Oneida | 37 min |
| Apr 10, 12:27 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 63 min |
| Apr 10, 12:54 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 46 min |
| Apr 10, 12:59 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 31 min |
| Apr 10, 1:11 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Oneida | 33 min |
| Apr 10, 1:23 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Shawano | 25 min |
| Apr 10, 1:51 AM CDT | Special Weather Statement | GRB | Portage | 39 min |
| Apr 10, 4:20 AM CDT | Small Craft Advisory | GRB | 24 hr | |
| Apr 10, 6:03 AM CDT | Special Marine Warning | GRB | 57 min | |
| Apr 10, 6:32 AM CDT | Special Weather Statement | GRB | Kewaunee | 43 min |
| Apr 10, 6:50 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Apr 10, 6:54 AM CDT | Special Marine Warning | GRB | 96 min | |
| Apr 10, 7:33 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Wood | 27 min |
| Apr 10, 8:38 AM CDT | Special Weather Statement | GRB | Menominee, Outagamie, Shawano, Waupaca | 37 min |
| Apr 10, 9:31 AM CDT | Special Weather Statement | GRB | Marinette | 29 min |
| Apr 10, 10:17 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Apr 10, 10:28 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 4 days |
| Apr 10, 3:13 PM CDT | Winter Weather Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more | 18 hr |
| Apr 10, 6:42 PM CDT | Special Weather Statement | GRB | Winnebago | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.